# SDR CA071016021

- Difficulty date: October 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 6,327 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 257PV6589A
- Condition: Stuck
- Location: Ventral Tank
- Part time: 6,452 hours
- Component: Ventral Tank
- Component part number: 258PT4631A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUELLING USING SINGLE-POINT SYS & FILLING BOTH MAIN (WINGS) & VENTRAL TANK. AS VENTRAL TANK REACHED 1.5 TO 3 QUARTERS CAPACITY FUEL WOULD FLOW THROUGH VENT SYS INTO LT SURGE TANK & SHUTDOWN BY CLOSING MAIN VALVE. COMPLETION OF REFUELLING COULD ONLY RESUME ONCE SURGE TANK EMPTIED & VENTRAL TANK FUELED VIA FUELING CAP. ON REMOVAL OF VENTRAL TANK, DISCOVERED RT VENT FLOAT INADVERTENTLY GLUED TO VALVE BODY & NEEDLE HARD TO OPERATE. BOTH CONDITIONS LEFT RT VENT VALVE OPEN DURING ALL CONDITIONS CAUSING FUEL TO ENTER VENT PIPING THOUGH NONE EXISTED.  FLOAT REMOVED & NEW NEEDLE INSTALLED, OPS OF VALVE CHECKED FOR SMOOTHNESS & PROPER SEALING OF NEEDLE TO SEAT. MODIFICATION (25G137A) EMBODIED TO INCORPORATE AN ACCESS PANEL  FOR EASE OF INSTALLATION OF VENT VALVE ASSY & ENSURE PROPER SEALING & INSPECTION OF AREA. INTEGRITY OF VENT SYS LEAK CHECKED. COMPONENTS WERE INSTALLED & VENTRAL TANK CHECKED FOR LEAKS & PROPER REFUELLING. ALL SYSTEMS SATISFACTORY.
